Using Nonheparin Anticoagulant to Treat a Near-Fatal Case With Multiple Venous Thrombotic Lesions During ChAdOx1 nCoV-19 Vaccination-Related Vaccine-Induced Immune Thrombotic Thrombocytopenia

France, 1 September 2021, Bersinger et al, Critical Care Medicine

Summary

Few days after the first dose of the ChAdOx1 nCoV-19 vaccine, a 21-year-old woman experienced massive thrombosis in the deep and superficial cerebral veins together with seizures, neurologic focal deficit, and thrombocytopenia. In the neurointensive care unit, her condition worsened despite early decompressive craniectomy. She developed bilateral segmental pulmonary embolism, left hepatic, and left external iliac venous thrombosis.

Download PDF

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s